MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ IV CATHETER; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ IV CATHETER; INTRAVASCULAR CATHETER
Model Number 381234
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 12/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd insyte¿ iv catheter's distal end was found "flattened" during use and couldn't be inserted."hematoma" occurred at the puncture site as a result, and a new catheter had to be used.The following information was provided by the initial reporter, translated from (b)(6) to english: "catheter defect noted during use: the distal end is flattened, making it impossible to insert the catheter.Consequence: hematoma at the puncture site.Change of material.".
 
Additional Manufacturer Narrative
H.6.Investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.H3 other text : see section h.10.
 
Event or Problem Description
It was reported that the bd insyte¿ iv catheter's distal end was found "flattened" during use and couldn't be inserted."hematoma" occurred at the puncture site as a result, and a new catheter had to be used.The following information was provided by the initial reporter, translated from french to english: "catheter defect noted during use: the distal end is flattened, making it impossible to insert the catheter.Consequence: hematoma at the puncture site.Change of material.".

Brand Name
BD INSYTE¿ IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key9616033
Report Number8041187-2020-00010
Device Sequence Number11213039
Product Code FOZ
UDI-Device Identifier30382903812340
UDI-Public30382903812340
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2024
Device Model Number381234
Device Catalogue Number381234
Device Lot Number9143677
Initial Date Received by Manufacturer 01/02/2020
Supplement Date Received by Manufacturer01/02/2020
Initial Report FDA Received Date01/22/2020
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;